MAUDE Adverse Event Report: TELEFLEX MEDICAL HOL APPLIER XL 11" RA; APPLIER, SURGICAL, CLIP

TELEFLEX MEDICAL HOL APPLIER XL 11" RA; APPLIER, SURGICAL, CLIP
Model Number IPN915179
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the user was unable to load a clip to the applier properly.Then he/she felt difficulty in ligation.After that the spring part of the applier got broken.Therefore, he/she replaced it with another applier (catalog #: 544191) to complete the procedure.No clip fell/remained in the patient.The applier was purchased by the hospital within 1 month, and it was the first time to use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the dhr for the returned instrument was reviewed and found completely without any irregularities.This instrument was produced at the tecomet , inc.Kenosha wi facility as part of a 24 pc.Lot in july of 2019.Evaluation of this instrument shows that the spring guide pin (p52338) is broken off of the single side of the handle thus not allowing the spring to stop on the handle so that the tips can retain the proper open jaw gap needed to successfully pick up and retain a clip.We are able to validate this complaint.Mishandling of this instrument at the end user's facility is suspected.All 24 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.

Brand Name
HOL APPLIER XL 11" RA
Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11413948
Report Number3011137372-2021-00058
Device Sequence Number19852811
Product Code GDO
UDI-Device Identifier24026704696806
UDI-Public24026704696806
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915179
Device Catalogue Number544192
Device Lot Number06C1866780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1